Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A construction of nonstandard uniserial modules over valuation domains


Author: Barbara L. Osofsky
Journal: Bull. Amer. Math. Soc. 25 (1991), 89-97
MSC (1985): Primary 13A18, 13L05
DOI: https://doi.org/10.1090/S0273-0979-1991-16032-5
MathSciNet review: 1085826
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-S1] S. Bazzoni and L. Salce, On non-standard uniserial modules over valuation domains and their quotients, J. Alg. 128 (1990), 292-305. MR 1036392
  • [B-S2] S. Bazzoni and L. Salce, Elongations of uniserial modules over valuation domains, J. Alg. (to appear). MR 1152907
  • [E] P. Eklof, A transfer theorem for non-standard uniserials, Proc. Amer. Math. Soc. (to appear). MR 1074751
  • [F-G] B. Franzen and R. Göbel, Nonstandard uniserial modules over valuation domains, Results in Math. 12 (1987), 86-94. MR 911463
  • [F-Sa] L. Fuchs and L. Salce, Modules over valuation domains, Lecture Notes in Pure and Applied Math., vol. 97, Marcel Dekker, New York, 1985. MR 786121
  • [F-Sh] L. Fuchs and S. Shelah, Kaplansky's problem on valuation rings, Proc. Amer. Math. Soc. 105 (1989), 25-30. MR 929431
  • [K] K. Kunen, Set theory: an introduction to independence proofs, North Holland, New York, 1980. MR 597342
  • [Kr] W. Krull, Allgemeine Bewertungstheorie, J. Reine Angew. Math. 167 (1932), 160-196.
  • [S] S. Shelah, Nonstandard uniserial module over a uniserial domain exists, Around Classification theory of Models, Lecture Notes in Math, vol. 1182, Springer-Verlag, Berlin, Heidelberg, New York, 1986, pp. 135-150. MR 850056
  • [Sc] O. F. G. Schilling, The theory of valuations, Math surveys, vol. 4, Amer. Math. Soc. Providence, RI, 1950. MR 43776

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 13A18, 13L05

Retrieve articles in all journals with MSC (1985): 13A18, 13L05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16032-5

American Mathematical Society